# SDR P2EA2002M028

- Difficulty date: February 25, 2002
- Submitted: April 26, 2002
- Operation: Air carrier
- Aircraft: N123NJ
- Make and model: Boeing 737230
- Aircraft serial: 22121
- Aircraft time: 47,198 hours, 40,317 cycles
- Engine: Pwa JT8D15
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

NR 2 ENGINE COMPRESSOR STALLED AS THE THROTTLES WERE ADVANCED FOR TAKEOFF.  LUBED THE NR 2 ENGINE BLEED VALVES IAW AMM 75-31-0.  RAN ENGINE, OPS CHECKED GOOD.
